MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F5; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F5; POWERED WHEELCHAIR
Model Number F5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Permobil was alerted by service provider of the end-user having acquired decubitus ulcer that was reportedly having been caused by applying a great amount of pressure against a thigh support.The end-user was reported to have been admitted into the hospital due to the formation of a sore on their left thigh.Reports indicate the end-user was confined to bed until the sore could heal, but did not require any surgical intervention to correct.The service provider reported having assessed the device and noted the way the end-user is positioned in the seating, they apply a good portion of their weight against the left thigh support and do not have the ability to shift their weight from against it without assistance.The provider reports the thigh support pad was not damaged in any way to have contributed to the reported injury.In efforts to prevent any further pressure related events, the service provider has repositioned the thigh support and has installed an air bladder insert designed to minimize a direct pressure point by evenly displacing pressure across the entire pad surface.The dhr was reviewed and device met specification prior to distribution.
 
Event or Problem Description
Received report claiming end-user having received tissue damage to their left leg, reportedly due to their leg pressing into the thigh support.

Brand Name
PERMOBIL F5
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon, tn
MDR Report Key10202617
Report Number1221084-2020-00027
Device Sequence Number2613546
Product Code ITI
UDI-Device Identifier17330818229844
UDI-Public17330818229844
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF5
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight96